ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

January 2016 , Volume 21 , Issue 1

Select all articles

Export/Reference:

Detecting periodic orbits in some 3D chaotic quadratic polynomial differential systems
Tiago de Carvalho, Rodrigo Donizete Euzébio, Jaume Llibre and Durval José Tonon
2016, 21(1): 1-11 doi: 10.3934/dcdsb.2016.21.1 +[Abstract](946) +[PDF](334.7KB)
A diffusive logistic problem with a free boundary in time-periodic environment: Favorable habitat or unfavorable habitat
Qiaoling Chen, Fengquan Li and Feng Wang
2016, 21(1): 13-35 doi: 10.3934/dcdsb.2016.21.13 +[Abstract](883) +[PDF](478.4KB)
Delay-induced mixed-mode oscillations in a 2D Hindmarsh-Rose-type model
Shyan-Shiou Chen and Chang-Yuan Cheng
2016, 21(1): 37-53 doi: 10.3934/dcdsb.2016.21.37 +[Abstract](1096) +[PDF](6917.1KB)
Stochastic PDE model for spatial population growth in random environments
Pao-Liu Chow
2016, 21(1): 55-65 doi: 10.3934/dcdsb.2016.21.55 +[Abstract](893) +[PDF](358.5KB)
Quasi-effective stability for nearly integrable Hamiltonian systems
Fuzhong Cong, Jialin Hong and Hongtian Li
2016, 21(1): 67-80 doi: 10.3934/dcdsb.2016.21.67 +[Abstract](984) +[PDF](372.8KB)
Global existence and boundedness in a parabolic-elliptic Keller-Segel system with general sensitivity
Kentarou Fujie and Takasi Senba
2016, 21(1): 81-102 doi: 10.3934/dcdsb.2016.21.81 +[Abstract](1246) +[PDF](441.6KB)
Global behavior of delay differential equations model of HIV infection with apoptosis
Songbai Guo and Wanbiao Ma
2016, 21(1): 103-119 doi: 10.3934/dcdsb.2016.21.103 +[Abstract](1415) +[PDF](435.1KB)
Global phase portraits of uniform isochronous centers with quartic homogeneous polynomial nonlinearities
Jackson Itikawa and Jaume Llibre
2016, 21(1): 121-131 doi: 10.3934/dcdsb.2016.21.121 +[Abstract](1000) +[PDF](394.5KB)
Global stability of a delayed viral infection model with nonlinear immune response and general incidence rate
Yu Ji and Lan Liu
2016, 21(1): 133-149 doi: 10.3934/dcdsb.2016.21.133 +[Abstract](1078) +[PDF](486.5KB)
Existence of the global attractor for the plate equation with nonlocal nonlinearity in $ \mathbb{R} ^{n}$
Azer Khanmamedov and Sema Simsek
2016, 21(1): 151-172 doi: 10.3934/dcdsb.2016.21.151 +[Abstract](955) +[PDF](441.4KB)
Fastest synchronized network and synchrony on the Julia set of complex-valued coupled map lattices
Yu-Hao Liang, Wan-Rou Wu and Jonq Juang
2016, 21(1): 173-184 doi: 10.3934/dcdsb.2016.21.173 +[Abstract](968) +[PDF](401.1KB)
The optimal mean variance problem with inflation
Jingzhen Liu, Ka Fai Cedric Yiu and Alain Bensoussan
2016, 21(1): 185-203 doi: 10.3934/dcdsb.2016.21.185 +[Abstract](1136) +[PDF](454.0KB)
Attractors for wave equations with nonlinear damping on time-dependent space
Fengjuan Meng, Meihua Yang and Chengkui Zhong
2016, 21(1): 205-225 doi: 10.3934/dcdsb.2016.21.205 +[Abstract](1076) +[PDF](479.6KB)
Realization of arbitrary hysteresis by a low-dimensional gradient flow
Dmitrii Rachinskii
2016, 21(1): 227-243 doi: 10.3934/dcdsb.2016.21.227 +[Abstract](970) +[PDF](587.3KB)
Long-time behavior of solutions of the generalized Korteweg--de Vries equation
Belkacem Said-Houari
2016, 21(1): 245-252 doi: 10.3934/dcdsb.2016.21.245 +[Abstract](1130) +[PDF](331.2KB)
Stability analysis for discrete-time coupled systems with multi-diffusion by graph-theoretic approach and its application
Huan Su, Pengfei Wang and Xiaohua Ding
2016, 21(1): 253-269 doi: 10.3934/dcdsb.2016.21.253 +[Abstract](1125) +[PDF](460.2KB)
An almost periodic epidemic model in a patchy environment
Bin-Guo Wang, Wan-Tong Li and Lizhong Qiang
2016, 21(1): 271-289 doi: 10.3934/dcdsb.2016.21.271 +[Abstract](1036) +[PDF](585.7KB)
An almost periodic epidemic model with age structure in a patchy environment
Bin-Guo Wang, Wan-Tong Li and Liang Zhang
2016, 21(1): 291-311 doi: 10.3934/dcdsb.2016.21.291 +[Abstract](900) +[PDF](495.4KB)
Dynamics of harmful algae with seasonal temperature variations in the cove-main lake
Feng-Bin Wang, Sze-Bi Hsu and Wendi Wang
2016, 21(1): 313-335 doi: 10.3934/dcdsb.2016.21.313 +[Abstract](990) +[PDF](658.8KB)
Global attractors for the Gray-Scott equations in locally uniform spaces
Gaocheng Yue and Chengkui Zhong
2016, 21(1): 337-356 doi: 10.3934/dcdsb.2016.21.337 +[Abstract](1013) +[PDF](495.8KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]